... Methotrexate, Humira and prednisone. In the last 2 months my teeth have been getting loose and last week 2 teeth broke and 1 actually fell out. I have no mouth pain, even after the tooth fell out. I have an appt with a Dentist, But I'm wondering if anyone knows if this is related to the disease process or the meds. thanks for any help. Julie
I could not find any conclusive answers to your question and am interested to hear what your dentist thinks. Gingivitis is a side-effect of methotrexate but I don't think would result in teeth falling out. Let me know.
my dad is also suffering from SLE... and sjogren syndrome... thyroid...
he takes... steroids... named METHYLPREDINOSOLONE
doctor has give dose of 2 tablets daily..
but he takes only 1/2 tablet...
because 2 TABLETS gives side effects like..hair loss... down immunity... etc
IN SLE... tooth gets decay --- > this is the normal in this diesase...
because in SLE .parotid gland,salivary gland does not produce ENOUGH mucus for mouth ... and so TOOTH DECAY ... occurs...
I have RA,fibromyalgia,degenerative disc disease,celiac disease,migraines and am taking-prednisone,methotrexate,pacquinal,neurontin,flexeril,and fentanyl patch. I have lost serveral teeth also-they just crumble into nothing-no pain or infection. I did read that fentanyl or prednisone can cause this if being used long term. I wish some one would have told me this because I am afraid I won't have any teeth left soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 2 answers
Posted 28 Apr 2010 • 1 answer
Posted 4 Oct 2011 • 3 answers
Posted 12 Mar 2016 • 0 answers
Posted 28 Jan 2017 • 1 answer